# SDR DALA2019031301716

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 64,114 hours, 25,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5568231) DURING INSPECTION FOUND EMERG LIGHTS INOP AFT LT GALLEY DOOR SIGN, AISLE SIGN AND RT DOOR SIGN. REPLACED BATT PACK ON LT SIDE M1673 AND POWER SUPPLY AND BATT PACK M1672 ON RT SIDE AFT GALLEY. ALL LT LIGHTS OPS GOOD.
